# SDR AALA20110304TUL11

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE ANGLE CORRODED STATIONS 440 STRINGER 17 LEFT.  INSTALLED CREASE ANGLE SLICE REPAIR AT STATIONS 440 TO 444 LEFT PER SRM 51-10-02-G8.
